Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Pregnant, severe groin pain causing difficulty in walking. Taking progesterone shots (27P). Should I stop the shots?

24 w pregnant and having severe groin pain, so bad that I can barely walk. I m on weekly progesteron shots (17P) to prevent early labor -i had earlylabor with my first, tey stopped it and I delivered at 40 weeks , my water broke the day of my scheduled CS- can the shots be causing the groin pain? I never had this with my first, my OB keeps telling me it s normal , but the pain is unbearable. They keep telling me it s ligament pain and joints stretching , but not so sure. Somehow I have a feeling the progesterone is causing this to be severe . i m almost done with 10 shots, 10 more to go. Should I just stop? Thanks
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
the possible causes of your pain are,
stretching of ligaments due to enlarged uterus,
possibility of adhesions because of previous cesarean section which are getting stretched now,
as progesterone helps in maintenance of pregnancy, that can also be one factor for your groin pain,
if you crossed at least 2 weeks from gestational age when you got uterine action in previous pregnancy,
then with your doctor advice you can decrease the dose of progesterone, meanwhile you can take analgesics to decrease pain.
take care.
Answered: Wed, 11 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor